# SDR SWAA2022020253268

- Difficulty date: December 14, 2021
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FLOOR TO SIDEWALL SUPPORT, RBL 16, BS 907+5, 907+9,  907+19, 927+16. APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON FLOOR TO SIDEWALL AT AFT CARGO BAY.    INSTALLED ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 16 BS 867-947 IAW SRM 51-40-02 AND DWG 147A7500.
